# SDR ASAA2020062943840

- Difficulty date: June 24, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 16,660 hours, 5,209 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Faulted
- Location: Lt Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED.  WINDOW OPERATED NORMALLY.  GROUNDED - YES.  PERFORMED WINDOW HEAT CONTROLLER BITE (WHCU) IAW FIM 30-41, TASK 801,  FAULTED THE L2 WINDOW SENSOR.  ACCOMPLISHED FIM 30-41 TASK 811, MOVED WINDOW HEAT SENSOR TERMINAL TO SPARE SENSOR POSITION IAW FIM. PERFORMED WINDOW HEAT SYSTEM OPS TEST IAW AMM 30-41-00-710-801, OPS TEST PASSED.  PERFORMED WHCU BITE WITH NO FAULTS.
